# SDR SWAA042008

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 14,956 hours, 8,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Row 1 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS LENS AT ROW 1 ABC, MISSING.  INSTALLED EEPLS LENS PER MM.
